MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020009
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
An everflo oxygen concentrator was returned to a third party service center for evaluation.There was no harm or injury reported.During the evaluation of the device at a third party service center, thermal damage to the power cord was observed.The device's power cord was replaced to address the issue.Product labeling states,"do not use the oxygen concentrator if either the plug or power cord is damaged.Do not use extension cords or electrical adapters.Keep the device at least 15 to 30 cm away from walls, furniture, and especially curtains that could impede adequate airflow to the device.Do not place the concentrator in a small closed space (such as a closet).".
 
Additional Manufacturer Narrative
The manufacturer previously reported the incorrect date as 12/28/2019.The correct date received by the manufacturer is 12/28/2018.

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key8257841
Report Number1040777-2019-00004
Device Sequence Number16602679
Product Code CAW
UDI-Device Identifier00606959032583
UDI-Public00606959032583
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020009
Device Catalogue Number1020009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2019
Supplement Date Received by Manufacturer01/23/2019
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1